# SDR AALA20120614014

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 64,470 hours, 22,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING OVER LEFT WING EXIT FOUND INOPERATIVE.  FOUND BAD PIN RETAINER ON THE QUICK DISCONNECT.  REPLACED QUICK DISCONNECT.  OPS CHECK NORMAL.
